Oklahoma, 2010Flash Flood in Oklahoma, May 26, 2010
May 26, 2010 · NWS AMA · 1 event in 1 county or zone
Thunderstorms produced very heavy rainfall during the late afternoon and overnight hours which resulted in flash flooding across the eastern Oklahoma Panhandle. No damage or injuries were reported.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms produced very heavy rainfall during the late afternoon and overnight hours which resulted in flash flooding across the eastern Oklahoma Panhandle. No damage or injuries were reported.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before the first event at May 26, 2:43 PM CST, 22 minutes earlier.
Area forecast discussion, May 26, 2:43 PM CST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
343 PM CDT WED MAY 26 2010
.DISCUSSION...
DAYTIME HEATING COMBINED WITH A FEW OUTFLOW BOUNDARIES ACROSS THE
PANHANDLES BROUGHT ABOUT ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS
THIS AFTERNOON. THIS ACTIVITY SHOULD PERSIST THROUGH THE EVENING
HOURS BEFORE DISSIPATING WITH THE LOSS OF DAYTIME HEATING. PLENTY OF
MOISTURE STILL DRAPED ACROSS THE PANHANDLES AS PWAT VALUES ARE
RUNNING BETWEEN 1.00 TO 1.25 INCHES. WITH RATHER SLOW STORM
MOVEMENT...ANY THUNDERSTORM WOULD BE POSSIBLE OF PRODUCING LOCALLY
HEAVY RAINFALL. WITH MODERATE INSTABILITY IN PLACE A FEW STRONG TO
MARGINALLY SEVERE THUNDERSTORMS COULD BE POSSIBLE THIS AFTERNOON AND
EVENING. POPS WILL CONTINUE THROUGH 06Z BEFORE REMOVING FROM THE
FORECAST.
SHORT TERM MODELS IN GOOD AGREEMENT ON BUILDING AN UPPER LEVEL RIDGE
ACROSS THE PANHANDLES THURSDAY INTO FRIDAY. THIS WILL PROMOTE A
WARMING TREND WITH TEMPERATURES RISING INTO THE UPPER 80S AND LOWER
90S...ALONG WITH AN END TO PRECIP CHANCES.
UPPER LEVEL RIDGING WILL BREAK DOWN HEADING INTO THE WEEKEND AS
WESTERN CONUS TROUGH EVOLVES. THIS TROUGH WILL MOVE INTO THE
NORTHERN PLAINS SATURDAY INTO SUNDAY. THE BRUNT OF THE FORCING AND
DYNAMICS SHOULD REMAIN WELL NORTH OF THE PANHANDLES. BOTH THE
GFS/EURO SEND A COLD FRONT THROUGH THE PANHANDLES SUNDAY...BUT WILL
OPT FOR A DRY FORECAST DURING THIS TIME FRAME.
EXTENDED RANGE MODELS HAVE ZONAL FLOW BECOMING ESTABLISHED ACROSS
THE CENTRAL CONUS TOWARDS THE LATTER PART OF THE WEEKEND INTO EARLY
NEXT WEEK...WITH TEMPS AT OR ABOVE NORMAL. FORECAST IN THE LATTER
PERIODS REMAINS IN TACT WITH NON MENTIONABLE POPS FOR NOW. ISOLATED
DIURNAL CONVECTION COULD BE POSSIBLE DURING THIS TIME BUT BELIEVE
THREAT IS TOO LOW ATTM TO WARRANT POPS.
&&
.FIRE WEATHER...
NO FIRE WEATHER CONCERNS ANTICIPATED THROUGH THE PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 61 86 62 88 62 / 20 5 5 5 5
BEAVER OK 61 88 62 90 63 / 20 5 5 5 5
BOISE CITY OK 57 86 59 88 58 / 20 5 5 5 5
BORGER TX 64 88 64 90 66 / 20 5 5 5 5
BOYS RANCH TX 60 87 61 89 62 / 20 5 5 5 5
CANYON TX 60 86 62 88 61 / 20 5 5 5 5
CLARENDON TX 63 87 63 89 63 / 20 5 5 5 5
DALHART TX 58 87 60 89 61 / 20 5 5 5 5
GUYMON OK 60 89 61 91 62 / 20 5 5 5 5
HEREFORD TX 60 85 61 88 59 / 20 5 5 5 5
LIPSCOMB TX 61 88 62 89 63 / 20 5 5 5 5
PAMPA TX 62 86 63 88 63 / 20 5 5 5 5
SHAMROCK TX 63 87 63 90 65 / 20 5 5 5 5
WELLINGTON TX 64 88 64 90 66 / 20 5 5 5 5
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.
&&
15/10
Hazardous weather outlook, May 26, 2:12 PM CST, 53 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
312 PM CDT WED MAY 26 2010
OKZ001>003-TXZ001>020-271100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
312 PM CDT WED MAY 26 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.
.DAY ONE...
THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF THE OKLAHOMA AND TEXAS
PANHANDLES TONIGHT. SOME OF THE STORMS WILL HAVE THE POTENTIAL TO
BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY
THREATS. IN ADDITION...THE STRONGEST STORMS WILL BE CAPABLE OF
PRODUCING HEAVY RAINFALL...WHICH MAY LEAD TO LOCALIZED FLOODING OR
FLASH FLOODING.
.DAYS TWO THROUGH SEVEN...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE TEXAS AND OKLAHOMA
PANHANDLES THROUGH TONIGHT.
GOEHRING
In the hours before
Local storm report, May 26, 1:11 PM CST, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
211 PM CDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 PM HAIL 15 N GUYMON 36.90N 101.48W
05/24/2010 E1.00 INCH TEXAS OK TRAINED SPOTTER
0110 PM HAIL GUYMON 36.69N 101.48W
05/24/2010 E1.75 INCH TEXAS OK TRAINED SPOTTER
GOLFBALL SIZE HAIL... DELAYED REPORT
0112 PM HAIL GUYMON 36.69N 101.48W
05/24/2010 E1.00 INCH TEXAS OK PUBLIC
0128 PM HAIL 3 NE GUYMON 36.72N 101.44W
05/24/2010 E0.75 INCH TEXAS OK BROADCAST MEDIA
0230 PM HAIL 2 NW HARDESTY 36.63N 101.22W
05/24/2010 E1.00 INCH TEXAS OK BROADCAST MEDIA
0314 PM HAIL 4 WSW BAKER 36.85N 101.09W
05/24/2010 M2.00 INCH TEXAS OK STORM CHASER
0340 PM HAIL 8 SSE WHITE DEER 35.33N 101.11W
05/24/2010 E2.50 INCH CARSON TX PUBLIC
0401 PM HAIL GROOM 35.20N 101.11W
05/24/2010 E1.50 INCH CARSON TX AMATEUR RADIO
0411 PM HAIL 3 E PAMPA 35.55N 100.91W
05/24/2010 M1.00 INCH GRAY TX AMATEUR RADIO
0413 PM DOWNBURST 1 N GROOM 35.22N 101.11W
05/24/2010 E70 MPH CARSON TX AMATEUR RADIO
0415 PM HAIL PAMPA 35.55N 100.96W
05/24/2010 E1.75 INCH GRAY TX PUBLIC
0415 PM HAIL GROOM 35.20N 101.11W
05/24/2010 E2.00 INCH CARSON TX AMATEUR RADIO
0419 PM HAIL 22 NW MIAMI 35.92N 100.92W
05/24/2010 M1.75 INCH ROBERTS TX AMATEUR RADIO
0514 PM HAIL 5 E PAMPA 35.55N 100.88W
05/24/2010 E1.00 INCH GRAY TX TRAINED SPOTTER
0515 PM HAIL 15 W PERRYTON 36.39N 101.07W
05/24/2010 E1.25 INCH OCHILTREE TX PUBLIC
0515 PM HAIL 15 SW PAMPA 35.39N 101.15W
05/24/2010 E2.00 INCH CARSON TX PUBLIC
0520 PM HAIL MIAMI 35.69N 100.64W
05/24/2010 M1.25 INCH ROBERTS TX FIRE DEPT/RESCUE
0523 PM HAIL MIAMI 35.69N 100.64W
05/24/2010 E1.00 INCH ROBERTS TX PUBLIC
0550 PM NON-TSTM WND DMG 3 N SLAPOUT 36.66N 100.12W
05/24/2010 BEAVER OK EMERGENCY MNGR
TREES BLOWN DOWN
0550 PM NON-TSTM WND DMG 1 E SLAPOUT 36.62N 100.10W
05/24/2010 BEAVER OK EMERGENCY MNGR
FUEL TANK BLOWN OFF SETTING
0600 PM HAIL 8 SW CANADIAN 35.83N 100.48W
05/24/2010 E1.00 INCH HEMPHILL TX PUBLIC
0605 PM HAIL 5 S CANADIAN 35.84N 100.38W
05/24/2010 E0.88 INCH HEMPHILL TX PUBLIC
0625 PM HAIL 16 NE CANADIAN 36.07N 100.18W
05/24/2010 E1.25 INCH LIPSCOMB TX PUBLIC
0645 PM HAIL 18 SE CANADIAN 35.73N 100.16W
05/24/2010 E1.75 INCH HEMPHILL TX STORM CHASER
APPROX 15 MILES EAST OF HWY 83 ON 33.
0800 PM HAIL HIGGINS 36.12N 100.03W
05/24/2010 E1.00 INCH LIPSCOMB TX PUBLIC
0829 PM TORNADO 4 W SPEARMAN 36.20N 101.27W
05/24/2010 HANSFORD TX BROADCAST MEDIA
TORNADO WAS ON THE GROUND FOR 13 MINUTES. TORNADO BEGAN
ABOUT 4 MILES WEST OF SPEARMAN AND ENDED ABOUT 4 MILES
NW OF SPEARMAN. MINOR DAMAGE TO STRUCTURES ON FARMSTEAD
AND LARGE TREE LIMBS DOWNED. DAMAGE CONSISTENT WITH EF0
TORNADO.
0837 PM TORNADO 3 W SPEARMAN 36.20N 101.25W
05/24/2010 HANSFORD TX TRAINED SPOTTER
SATELLITE TORNADO OCCURRING WITHIN CIRCULATION OF MAIN
TORNADO. 4 NW OF SPEARMAN.
0847 PM TORNADO 4 NW SPEARMAN 36.24N 101.24W
05/24/2010 HANSFORD TX TRAINED SPOTTER
TWO BRIEF TORNADO TOUCHDOWNS WITHIN THE SAME STORM
AFTER MAIN TORNADO WEST OF SPEARMAN LIFTED.
0852 PM HAIL 5 N AMARILLO 35.27N 101.83W
05/24/2010 E0.88 INCH POTTER TX AMATEUR RADIO
0856 PM TORNADO SPEARMAN 36.20N 101.19W
05/24/2010 HANSFORD TX AMATEUR RADIO
REPORTED ALSO BY RELIABLE STORM SPOTTER
0915 PM HAIL CLARENDON 34.94N 100.89W
05/24/2010 E1.25 INCH DONLEY TX LAW ENFORCEMENT
0925 PM HAIL 2 N PERRYTON 36.42N 100.80W
05/24/2010 E1.00 INCH OCHILTREE TX LAW ENFORCEMENT
0930 PM TSTM WND GST 10 SW BEAVER 36.71N 100.65W
05/24/2010 E70 MPH BEAVER OK EMERGENCY MNGR
0941 PM HAIL 1 W CLARENDON 34.94N 100.91W
05/24/2010 E1.25 INCH DONLEY TX LAW ENFORCEMENT
1015 PM HAIL 2 N PANTEX 35.35N 101.58W
05/24/2010 E1.00 INCH CARSON TX TRAINED SPOTTER
1017 PM TSTM WND GST 10 S FARNSWORTH 36.18N 100.97W
05/24/2010 E60 MPH OCHILTREE TX TRAINED SPOTTER
1035 PM HAIL CLARENDON 34.94N 100.89W
05/24/2010 E1.00 INCH DONLEY TX PUBLIC
1039 PM HAIL LELIA LAKE 34.90N 100.77W
05/24/2010 E1.75 INCH DONLEY TX LAW ENFORCEMENT
1045 PM HAIL 8 N LELIA LAKE 35.02N 100.77W
05/24/2010 E2.75 INCH DONLEY TX LAW ENFORCEMENT
1050 PM HAIL 11 S BORGER 35.50N 101.40W
05/24/2010 E1.00 INCH CARSON TX TRAINED SPOTTER
1107 PM HAIL 6 ESE BORGER 35.63N 101.30W
05/24/2010 E1.75 INCH HUTCHINSON TX PUBLIC
1110 PM HAIL 5 E CLARENDON 34.94N 100.80W
05/24/2010 E1.00 INCH DONLEY TX PUBLIC
1115 PM HAIL 8 E CANYON 34.98N 101.78W
05/24/2010 E1.00 INCH RANDALL TX PUBLIC
1145 PM HAIL AMARILLO 35.20N 101.82W
05/24/2010 E1.00 INCH POTTER TX TRAINED SPOTTER
ON AMARILLO BLVD BETWEEN FLORIDA AND KENTUCKY
1145 PM HAIL 1 WNW AMARILLO 35.21N 101.84W
05/24/2010 E1.00 INCH POTTER TX TRAINED SPOTTER
ON AMARILLO BLVD BETWEEN THE STREETS OF FLORIDA AND
KENTUCKY
1202 AM HAIL 2 N AMARILLO 35.23N 101.82W
05/25/2010 E1.50 INCH POTTER TX TRAINED SPOTTER
1210 AM HAIL 4 WNW PAMPA 35.57N 101.02W
05/25/2010 E2.00 INCH GRAY TX PUBLIC
1215 AM HAIL 3 SW WHITE DEER 35.40N 101.21W
05/25/2010 E1.00 INCH CARSON TX TRAINED SPOTTER
1258 AM FLASH FLOOD 1 W AMARILLO 35.20N 101.83W
05/25/2010 POTTER TX BROADCAST MEDIA
MEDIA REPORTED I-40 EAST AND WESTBOUND IS BEING CLOSED
AT WASHINGTON DUE TO FLOODED UNDERPASS.
0100 AM FLASH FLOOD 1 W AMARILLO 35.20N 101.83W
05/25/2010 POTTER TX BROADCAST MEDIA
MULTIPLE ROAD CLOSURES WITHIN AMARILLO. INTERSTATE 40
CLOSED EAST AND WEST BOUND AT WASHINGTON. INTERSTATE 40
AND ROSS AND INTERSTATE 40 AND COULTER ARE IMPASSABLE
INTERSTATE 27 AND HILLSIDE... INTERSTATE 27 SOUTH NEAR
BELL STREET IS CLOSED. THERE HAVE BEEN HIGH WATER
RESCUES AT SEVERAL INTERSECTIONS WITHIN AMARILLO. TWO
CARS HAVE BEEN OVERTURNED AT 34TH AND THE CANYON E-WAY.
0130 AM HAIL 2 SW AMARILLO 35.18N 101.84W
05/25/2010 E1.75 INCH POTTER TX PUBLIC
0130 AM TSTM WND GST 2 SW AMARILLO 35.18N 101.84W
05/25/2010 M60 MPH POTTER TX PUBLIC
0153 AM FLASH FLOOD 1 W AMARILLO 35.20N 101.83W
05/25/2010 POTTER TX BROADCAST MEDIA
HIGH WATER RESCUE AT BELL STREET AND FULTON.
0154 AM FLASH FLOOD 1 W AMARILLO 35.20N 101.83W
05/25/2010 POTTER TX BROADCAST MEDIA
INTERSTATE 40 WAS BLOCKED TO WESTBOUND TRAFFIC DUE TO
UNDERPASS FLOODING AT INTERSTATE 40 AND ROSS.
0157 AM FLASH FLOOD 1 W AMARILLO 35.20N 101.83W
05/25/2010 POTTER TX BROADCAST MEDIA
HIGH WATER RESCUE AT MESA CIRCLE AND WESTERN.
&&
EVENT NUMBER AMA1000516 AMA1000531 AMA1000517 AMA1000518 AMA1000519
AMA1000520 AMA1000521 AMA1000522 AMA1000523 AMA1000524 AMA1000525
AMA1000527 AMA1000526 AMA1000528 AMA1000540 AMA1000543 AMA1000529
AMA1000530 AMA1000535 AMA1000536 AMA1000533 AMA1000532 AMA1000534
AMA1000539 AMA1000538 AMA1000575 AMA1000541 AMA1000576 AMA1000545
AMA1000544 AMA1000546 AMA1000547 AMA1000586 AMA1000548 AMA1000568
AMA1000549 AMA1000550 AMA1000552 AMA1000557 AMA1000551 AMA1000572
AMA1000570 AMA1000569 AMA1000553 AMA1000555 AMA1000554 AMA1000571
AMA1000556 AMA1000559 AMA1000560 AMA1000584 AMA1000585 AMA1000561
AMA1000562 AMA1000563
NUTTALLSpecial weather statement, May 26, 1:16 PM CST, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
216 PM CDT WED MAY 26 2010
TXZ002>004-007>009-261945-
SHERMAN TX-HANSFORD TX-OCHILTREE TX-ROBERTS TX-HUTCHINSON TX-MOORE
216 PM CDT WED MAY 26 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT FOR MOORE...HUTCHINSON...
ROBERTS...OCHILTREE...HANSFORD AND SHERMAN COUNTIES.
AT 211 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
A LINE OF STRONG THUNDERSTORMS FROM 16 MILES EAST OF STINNETT TO
PRINGLE...MOVING EAST AT 5 MPH.
HEAVY RAINFALL MAY RESULT IN LOCALIZED FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. AVOID NORMAL FLOOD-PRONE AREAS AND DO NOT CROSS
FLOODED ROADS AS THEY MAY BE WASHED OUT.
STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
LG
Local storm report, May 26, 1:35 PM CST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
235 PM CDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM HAIL PRINGLE 35.95N 101.46W
05/26/2010 E1.00 INCH HUTCHINSON TX PUBLIC
&&
EVENT NUMBER AMA1000587
SPSpecial weather statement, May 26, 1:40 PM CST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
240 PM CDT WED MAY 26 2010
OKZ001-002-TXZ001-002-007-262030-
CIMARRON OK-TEXAS OK-DALLAM TX-SHERMAN TX-MOORE TX-
240 PM CDT WED MAY 26 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT FOR MOORE...SHERMAN...
DALLAM...TEXAS AND CIMARRON COUNTIES.
AT 234 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
A LINE OF STRONG THUNDERSTORMS FROM 14 MILES NORTHWEST OF KEYES TO
CACTUS...MOVING NORTHEAST AT 20 MPH.
ONE HALF INCH HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.
NUTTALL
Special weather statement, May 26, 2:29 PM CST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
329 PM CDT WED MAY 26 2010
TXZ002-007-262100-
SHERMAN TX-MOORE TX-
329 PM CDT WED MAY 26 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT FOR MOORE AND SHERMAN
COUNTIES.
AT 325 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
A STRONG THUNDERSTORM OVER CACTUS...MOVING EAST AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE.
HEAVY RAINFALL MAY RESULT IN LOCALIZED FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. AVOID NORMAL FLOOD-PRONE AREAS AND DO NOT CROSS
FLOODED ROADS AS THEY MAY BE WASHED OUT.
LG
Special weather statement, May 26, 2:31 PM CST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
331 PM CDT WED MAY 26 2010
TXZ008-262100-
HUTCHINSON TX-
331 PM CDT WED MAY 26 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT FOR HUTCHINSON COUNTY.
AT 329 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
A STRONG THUNDERSTORM OVER STINNETT...MOVING EAST AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE.
STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
LG
Flash Flood, Beaver
- When
- May 26, 3:05 PM CST to 7:50 PM CST
- Where
- Beaver County, 2.37 mi NW of Forgan to 2.17 mi ENE of Forgan
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 36.919, -100.565
The Beaver County Oklahoma Emergency Manager reported fast flowing water two feet deep in the town of Forgan. Twelve to sixteen inches of water was reported flowing over U.S. Highway 64 near Forgan and also across Oklahoma State Highway 23 and U.S. Highway 270. Numerous county roads and some highways were closed due to the flash flooding. A few roads in the town of Forgan eroded slightly due to the excess water.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in New York, May 26, 20102 deaths · 1 event
- Tornadoes and Flash Flood in Colorado, May 26, 20101 injured · $70 million · EF0 · 59 events
- Hail in Wyoming, May 26, 2010$46 million · 1.75 in hail · 2 events
- Flash Flooding and Hail in Illinois, May 26, 2010$9.8 million · 1.75 in hail · 13 events
- Tornado and Hail in Louisiana, May 26, 2010$5.0 million · EF0 · 15 events
- Hail in Colorado, May 26, 2010$2.0 million · 3 in hail · 22 events
- Hail and Damaging Winds in Massachusetts, May 26, 2010$708,000 · 1.75 in hail · 39 events
- Hail and Damaging Winds in Vermont, May 26, 20101 injured · $385,000 · 1 in hail · 32 events
- Tornado and Flood in Illinois, May 26, 2010$230,000 · EF0 · 6 events
- Flash Flood and Hail in Montana, May 26, 2010$130,000 · 1.75 in hail · 11 events
- Tornado and Flash Flooding in Montana, May 26 to 28, 2010$52,000 · EF0 · 14 events
- Hail and Damaging Winds in Connecticut, May 26 to 27, 2010$41,000 · 1.5 in hail · 14 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 233544.